# SDR SWAA2022021143425

- Difficulty date: March 15, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) LH WING OTBD AFT FLAP LOWER INBD CORNER DELAMINATED / (QC) LH WING O/B AFT FLAP WITH DELAMINATION AT LOWER I/B CORNER WAS REPLACED WITH A SERVICEABLE FLAP AND WIL BE INSTALLED ON SA-M 112 DEFECT# T767033.
